• Has anyone experienced changes in their vision after chemotherapy?

    Asked by bp440 on Monday, December 17, 2012

    Has anyone experienced changes in their vision after chemotherapy?

    My husband completed his ABVD in November and is still complaining about his blurry vision. I guess it's time to visit another doctor.

    5 Answers from the Community

    5 answers
    • Nancebeth's Avatar

      Yes. I had blurred and double vision throughout chemo. I thought it would go away when I finished however, the slightly blurred vision stayed. Luckily the double vision went away. I saw my eye doctor in October and there was s slight change to my vision since my last eye exam which was a year ago.

      almost 4 years ago
    • BuckeyeShelby's Avatar

      My vision has changed a little bit. I've discussed w/my optometrist; he said it could very well change back (this happens in pregnancy, too). He's more concerned w/how the steroids might effect my pressures, as I eventually will develop low angle glaucoma. But my pressures were better than they were last year -- I'll see him again a couple months after I'm done w/my chemo.

      almost 4 years ago
    • Sugarshine's Avatar

      I have a lot of problems with blurred vision and dry eyes to the point I wake up at night with my eyes hurting. I use OTC readers but sometimes that isn't good enough. I was told it should get better after chemo. That's the promised land lol, After Chemo,

      almost 4 years ago
    • IKickedIt's Avatar

      Yes, my eye sight changed several times during treatment and then went back to mostly normal a year after I finished chemo. It's a tad off, but that might also be attributed to my age, but change in vision is a noted side effect of chemo.

      almost 4 years ago
    • nancyjac's Avatar

      I had it during chemo but it cleared up afterwards. Thing is, cancer patients have a tendency to put everything else on hold when they are in treatment for cancer, so it may just be time for an eye exam and a change in prescription for his eyeglasses.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.